MathSciNet Relay Station
MathSciNet bibliographic data
MR2254766 35Q53 (35Q51 35Q55)
Schürmann, H. W.; Serov, V. S.; Nickel, J. Superposition in nonlinear wave and evolution equations. Internat. J. Theoret. Phys. 45 (2006), no. 6, 1093–1109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement